Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Ji-Yeong Ryu 2 Articles
Salicylate Poisoning After Accidental Ingestion of Chinese Medicated Oil
Soo-Youl Lee, Ji-Yeong Ryu, Gyu-Chong Cho, Ji-Young You
J Korean Soc Clin Toxicol. 2007;5(2):138-141.   Published online December 31, 2007
  • 63 View
  • 0 Download
AbstractAbstract PDF
Because of the ready availability of aspirin, salicylate poisoning remains a common problem in many countries. Another potential source of salicylate poisoning is medicated oil containing methyl salicylate (oil of wintergreen). Methyl salicylate poses a much greater safety threat than aspirin tablets because of its liquid, concentrated form and high lipid solubility. Because of this danger, the toxic potential of medicated oil containing methyl salicylate should be fully appreciated both by physicians and by the general public. We encountered two cases of salicylate poisoning resulting from accidental ingestion of Chinese medicated oil. We report these cases along with a review of the literature.
A Familial Case of Tetramine Intoxication from Neptunea
Chang-Won Lee, Jung-Keun Kwak, Kyung-Choon Park, Ji-Yeong Ryu, Ji-Young You, Gyu-Chong Cho
J Korean Soc Clin Toxicol. 2007;5(1):50-52.   Published online June 30, 2007
  • 67 View
  • 0 Download
AbstractAbstract PDF
Certain parts of shellfish contain poisonous substances and cause intoxication. Tetramine toxin is found in the salivary gland of Neptunea. Three family members were admitted to the hospital with chief complaints of dizziness and blurred vision, gait disturbance, and spasms of the lower extremities after ingesting Neptunea. Physical examination revealed sluggish pupil light reflexes, but laboratory studies were normal. Symptoms were completely resolved within 24 hours after injection of atropine. We report a case of three patients with dizziness and blurred vision, gait disturbance, and spasms of the lower extremities due to Neptunea tetramine toxin.

JKSCT : Journal of The Korean Society of Clinical Toxicology